BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
EXISTENCE OF WEAK SOLUTIONS FOR A QUASILINEAR VERSION OF BENNEY EQUATIONS

Participants in the publication
João-Paulo Dias (Author)
Mário Figueira (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Date of Publication
2007-09

Where published
Journal of Hyperbolic Differential Equations

Publication Identifiers
ISSN - 0219-8916,1793-6993

Publisher
World Scientific Pub Co Pte Lt

Volume
04
Number
03

Number of pages
8
Starting page
555
Last page
563

Document Identifiers
DOI - https://doi.org/10.1142/s0219891607001252
URL - http://dx.doi.org/10.1142/s0219891607001252


Export

APA
João-Paulo Dias, Mário Figueira, (2007). EXISTENCE OF WEAK SOLUTIONS FOR A QUASILINEAR VERSION OF BENNEY EQUATIONS. Journal of Hyperbolic Differential Equations, 04, 555-563. ISSN 0219-8916,1793-6993. eISSN . http://dx.doi.org/10.1142/s0219891607001252

IEEE
João-Paulo Dias, Mário Figueira, "EXISTENCE OF WEAK SOLUTIONS FOR A QUASILINEAR VERSION OF BENNEY EQUATIONS" in Journal of Hyperbolic Differential Equations, vol. 04, pp. 555-563, 2007. 10.1142/s0219891607001252

BIBTEX
@article{46614, author = {João-Paulo Dias and Mário Figueira}, title = {EXISTENCE OF WEAK SOLUTIONS FOR A QUASILINEAR VERSION OF BENNEY EQUATIONS}, journal = {Journal of Hyperbolic Differential Equations}, year = 2007, pages = {555-563}, volume = 04 }